A Universal Proper G-Space.
Mathematische Zeitschrift, Tome 159 (1978), pp. 143-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__159_172651,
author = {Herbert Abels},
title = {A {Universal} {Proper} {G-Space.}},
journal = {Mathematische Zeitschrift},
pages = {143--158},
year = {1978},
volume = {159},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__159_172651/}
}
Herbert Abels. A Universal Proper G-Space.. Mathematische Zeitschrift, Tome 159 (1978), pp. 143-158. http://geodesic.mathdoc.fr/item/MZ_1978__159_172651/